# SDR USAA2013120900005

- Difficulty date: December 8, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 34,708 hours, 23,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Component: Slide, Aircruisers
- Component part number: D31517121
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED TEST OF EMERGENCY LIGHTS TEST FAILED, EMERGENCY POWER SUPPLY UNIT EXTERNAL LOAD AFT.  FOUND EXTERNAL LIGHTS, AFT RT SLIDE, FAILED.  R & R AFT RT SLIDE IAW JOB CARD 26L00025010.  TEST OF EMERGENCY LIGHTS CHECKED OK, PASSED TEST.
